# SDR CKSA98013

- Difficulty date: January 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801CK
- Make and model: Doug DC-8-55
- Aircraft serial: 45816
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Failed
- Location: Rt Mlg Downlock
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

THIRTY MINS AFTER T/O, RIGHT LANDING GEAR LIGHT ILLUMINATED (GOOD UPLATCH CHECK PRIOR TO THIS).  FOUND PUSH PIN AT RIGHT GEAR DOWN AND LOCK SWITCH.  REPAIRED AND SYSTEM OPS CHECKS GOOD IAW MM CHAPTER 32-7-0.
